# SDR AALA202502100229

- Difficulty date: February 10, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N9021H
- Make and model: Airbus A319-115
- Aircraft serial: 6277
- Aircraft time: 28,833 hours, 13,372 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Cut
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT ROW 18 ABC SEAT EMERGENCY WHITE LIGHT NOT WORKING DURING OPS CHECK. FOUND 7260VC6A CONNECTOR PIN C WIRE CUT UNDER SEAT 18A. CRIMPED NEW PIN PER ESPM 20-48-21.
